Differential and Integral Equations

Stability and oscillation of neutral delay differential equations with piecewise constant argument

E. C. Partheniadis

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 1, Number 4 (1988), 459-472.

Dates
First available in Project Euclid: 28 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372451948

Mathematical Reviews number (MathSciNet)
MR945821

Zentralblatt MATH identifier
0723.34059

Subjects
Primary: 34K20: Stability theory
Secondary: 34K15 39A10: Difference equations, additive

Citation

Partheniadis, E. C. Stability and oscillation of neutral delay differential equations with piecewise constant argument. Differential Integral Equations 1 (1988), no. 4, 459--472. https://projecteuclid.org/euclid.die/1372451948


Export citation